Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

On limit behavior of semigroup actions on noncompact spaces


Author: Josiney A. Souza
Journal: Proc. Amer. Math. Soc. 140 (2012), 3959-3972
MSC (2010): Primary 37B35, 37B25
DOI: https://doi.org/10.1090/S0002-9939-2012-11248-1
Published electronically: March 23, 2012
MathSciNet review: 2944735
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is produced in response to the questioning of Morse decomposition for semigroup actions on noncompact spaces. We show how the limit behavior can be studied in arbitrary topological spaces by using powerful tools such as the Stone-Čech compactification and shadowing semigroups. We extend Conley's characterization of chain recurrence in terms of attractors from the setting of flows on compact metric spaces to the setting of semigroup actions on any topological space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37B35, 37B25

Retrieve articles in all journals with MSC (2010): 37B35, 37B25


Additional Information

Josiney A. Souza
Affiliation: Departamento de Matemática, Universidade Estadual de Maringá, Maringá 87020-900, Brasil
Email: jasouza3@uem.br

DOI: https://doi.org/10.1090/S0002-9939-2012-11248-1
Keywords: Semigroup actions, chain recurrence, Morse decompositions.
Received by editor(s): February 10, 2011
Received by editor(s) in revised form: May 12, 2011
Published electronically: March 23, 2012
Communicated by: Yingfei Yi
Article copyright: © Copyright 2012 American Mathematical Society